← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@youngsally

Best to ask a psychiatrist – but it's not unheard of – it depends on whether the ingredient causing your discontinuation symptoms is the serotonin or the norepinephrine….if it's both or just serotonin – the prozac might help.. .As an SNRI, Effexor works on both chemicals – while Prozac is an SSRI….but prozac, zoloft etc seem to be easier to taper from.

Jump to this post


Replies to "Best to ask a psychiatrist - but it's not unheard of - it depends on whether..."

The last few years on Effexor I roll out of bed long enough to go pee, feed my cats and drink a slug of almond milk. I used to have so much energy, b4 I was deemed crazy and put on meds. My question is this:
How can I get up enough energy to physically workout to renew my brain? I used to feel on top of the world, have so much energy. Used to work out at least 5 days a week, about 1.5 hours a day at a local gym. I looked so good, felt so good. Now I'm tired and look so old.